Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Myelodysplastic syndrome, refractory cytopenia and neutropenia, unilineage dysplasia. Treated with vidaza. Opinion?

I am looking to contact ONLY AAAAAAA MD with medical question regarding a friend of mine with myelodysplastic syndrome , refractory cytopenia, unilineage dysplasia and refractory neutropenia being treated with Vidaza currently. He has done 4cycles. I respect your opinion after working with you in 1993-1994 in Please contact me as soon as possible.
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Sir,
Myelodysplasia Syndrome is associated with pancytopenea (low count of all normal blood cells ie RBC,Platlets,Neutrophils ,lymhocytes).
Ideally speaking positive CURATIVE responses are seen in ALLOGENIC BONE MARROW STEM CELLS TRANSPLANTATION UNDER CARE OF HAEMATOLOGIST IS MUST. Other wise patient needs frequent Blood Transfusions, Erythropoietine support , Myeloid Growth factors, Thrombocytic stimulation drugs.
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor